Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    Tystick's Avatar
    Tystick is offline Junior Member
    Join Date
    Apr 2002
    Location
    US
    Posts
    140

    Am I allergic to EQ?

    I have been Injecting EQ twice a week four 6 weeks. I am very carefull with the rubbing down with alcohol and the rest of the injection process. Now it seems like I am getting a small rash the size of a quarter near or on my injection sites. What is it? Is it normal? It just doesn't look good with me walking around itching my ass all the time !

    Any comments appreciated.

  2. #2
    RON's Avatar
    RON
    RON is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    So Cal
    Posts
    5,461
    what brand of eq is it? Are you sure it's legit stuff? What size pin?

  3. #3
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    It might be cellulitis, which is a bacterial or fungal infection that can be treated with common antibiotics.

    Cellulitis literally means inflammation of the cells usually consisting of a spreading infection of the dermis and subcutaneousn tissues.

    If it doesn't clear up in a few days with alcohol rubs and maybe a antihestamine, then get the doc to look at it. He'll/She'll most likely perscribe a mild antibiotic that should clear it up.

  4. #4
    Tystick's Avatar
    Tystick is offline Junior Member
    Join Date
    Apr 2002
    Location
    US
    Posts
    140
    Im not sure of the spelling but its boldenon, from mexico. I watched many friends grow off the same stuff so I hope its real. I used a 25g 1" pin. It does not happen right away it takes a couple of days mabey even a week. Sometimes it doesn't happen anywhere near a sight. It usually gets hard underneath the injection sight for a few days, but I thought this was normal, just the muscle.

    Should I use alcohol rubs everyday? When I use benadryl cream it gives me some temp. relief, very temporary though.

    Thanks for all the help, any more suggestions?

  5. #5
    DevilDog's Avatar
    DevilDog is offline Associate Member
    Join Date
    Jun 2002
    Posts
    197
    I might be wrong but with 1" pins, you may not be getting in into the muscle and that could be the cause of the knot. Not sure about the rash. Im interested to see what guys with more knowledge say.

  6. #6
    glowgrl is offline Female Member
    Join Date
    Jun 2002
    Location
    VA
    Posts
    38
    its called celluitis. can spread rapidly and need to have it cut open and drained. not something to mess with!

  7. #7
    Tystick's Avatar
    Tystick is offline Junior Member
    Join Date
    Apr 2002
    Location
    US
    Posts
    140
    CUT OPEN! its not even puffy, and its to died down since my first post only to start up again somewhere else I inject. I fear as soon as I do my next inject it will start there. I hope thats not the only answer.

    Thanks for the responses.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •